# SDR 2024FA0000497

- Difficulty date: July 15, 2024
- Submitted: July 15, 2024
- Operation: General aviation
- Aircraft: N9VSWW
- Make and model: Boeing 777-300ER
- Aircraft serial: 42237
- Aircraft time: 42,755 hours, 5,393 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Migrated
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9V-SWW STARTED “A” CHECK IN HANGAR ON 11/07/2024 AND RETURNING TO SERVICE ON 15/07/2024. DURING THE ACCOMPLISHMENT OF THE ADSI IB777570078, #7 FLAP SUPPORT FITTING SHIMS WERE FOUND MIGRATED.
